# SDR 2005FA0001589

- Difficulty date: November 29, 2005
- Submitted: December 16, 2005
- Operation: General aviation
- Aircraft: N5641X
- Make and model: Beech C90A
- Aircraft serial: LJ1241
- Engine: Pwa PT6A11
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Mlg
- Part time: 5,527 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INVESTIGATED REPEATED INTERMITTENT LANDING GEAR RETRACT/ EXTENSION SYSTEM FAULTS.  FOUND WIRES G45F22 AND G10L22 FOR NOSE LANDING GEAR DOWNLOCK SWITCH CHAFING ON ENVIRONMENTAL AIR CROSS-OVER DUCT IN LOWER RT NOSE KEEL AREA.  REPAIRED DAMAGED WIRING AS REQUIRED AND SECURED.  ALSO REPAIRED ADJACENT AIR CONDITIONING SYSTEM WIRING CHAFING IN SAME AREA.  RECOMMEND THAT THIS AREA AND OTHER SIMILAR SELDOM INSPECTED AREAS BE INSPECTED FOR GENERAL WIRING CONDITION AND OTHER FAULTS AFTER THE AIRCRAFT HAS ACCUMULATED 5000 HRS OR IS PAST TEN YEARS OLD.  (K)
